Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On extending a continuous $ (1$-$ 1)$ correspondence of two plane continuous curves to a correspondence of their planes


Author: Harry Merrill Gehman
Journal: Trans. Amer. Math. Soc. 28 (1926), 252-265
MSC: Primary 57M35
DOI: https://doi.org/10.1090/S0002-9947-1926-1501343-X
MathSciNet review: 1501343
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57M35

Retrieve articles in all journals with MSC: 57M35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1926-1501343-X
Article copyright: © Copyright 1926 American Mathematical Society